Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can medication for fever cause soreness in eyes?

Woke up last Friday and immediate stuffed up nose which then turned to pressure in head to almost throbbing, as well as sinus pressure, my right ear started hurting, my gums/teeth were sore too. I took Tylenol severe sinus med and it seemed almost immediate relief to all my pain but the next morning when symptoms returned it didn t seem to help. Also yellow medium thickness discharge from nose. So now I m using Neil med rinse and mucinex for fever, sinus, head and coughing to fit all my symptoms. It seems to maintain it so the pressure is slightly milder but ear is still plugged but no pain in ear, also still cough, feel dizzy or weak at times, no taste or much of appetite either. Last night my eyes seemed to he dry and seemed to have like a white dry crust type thing on in and outside corners of both eyes. I was wearing my contacts so took them out and today continually use a warn cloth over eyes and put new contacts in and eyes are still feeling dry and tired and feel like I have to use a warm cloth to rinse or clean my eyes. They are a little sore like irritated or tired. Coukd this be from all the medications like mucinex or part of my sickness.
Mon, 25 Aug 2014
Report Abuse
General & Family Physician 's  Response
Hello and Welcome

I appreciate your concern.

Tylenol doesn't dry secretions significantly though most anti allergics i.e anti histamines have anticholinergic properties and do cause dry mouth and dry eyes. please consult your doctor before starting any other drug


wishing you best of health

Thanks
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have started my symptoms on Thursday the 10. Pounding headache especially located on my left temple, moving around the eyes and back of head, no...